Wydział Matematyki i Informatyki UJ - lista publikacji

1-40 z 40.

1990

38.
On the graph of a quasi-additive function, AEQUATIONES MATH. 39 (1990), no. 2-3, 129--133
35.
A note on Liouville analytic spaces, ANN. POLON. MATH. 52 (1990), no. 2, 205--209
34.
The Picard theorem for analytic and algebraic sets, BULL. POLISH ACAD. SCI. MATH. 38 (1990), no. 1-12, 189--192
30.
Lifts of 1-forms to the tangent bundle of higher order, CZECHOSLOVAK MATH. J. 40(115) (1990), no. 3, 397--407
27.
Reflexivity of N-tuples of contractions with rich joint left essential spectrum, INTEGRAL EQUATIONS OPERATOR THEORY 13 (1990), no. 3, 395--420
26.
Marek Kosiek, M.Zajac
Lebesgue-type decompositions of pairs of commuting contractions, MATH. BALKANICA (N.S.) 4 (1990), no. 1, 16--21
25.
Embeddings of varieties over a non-algebraically closed field., BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 4 (1990), no. 1, 101–107
24.
Global almost analytic algebraicity of analytic sets, PACIFIC J. MATH. 143 (1990), no. 2, 287–300.
23.
Wojciech Kucharz, J.Bochnak
On vector bundles and real algebraic morphisms, LECTURE NOTES IN MATH. 1420 (1990) 65–71
22.
Wojciech Kucharz, J.Bochnak
On polynomial mappings into spheres, ANN. POLON. MATH. 51 (1990), 89–97
21.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Best approximants in modular function spaces, J. APPROX. THEORY 63 (1990), no. 3, 338--367
20.
Natural transformations of Weil functors into bundle functors, PROCEEDINGS OF THE WINTER SCHOOL ON GEOMETRY AND PHYSICS (SRNÍ, 1989). Rend. Circ. Mat. Palermo (2) Suppl. No. 22 (1990), 177--191
19.
Points de Nash des ensembles sous-analytiques, (FRENCH) [NASH POINTS OF SUBANALYTIC SETS] MEM. AMER. MATH. SOC. 84 (1990), no. 425, vi+76 pp
18.
On generic chaos of shifts in function spaces, ANN. POLON. MATH. 52 (1990), no. 2, 139--146
17.
14.
Periodic orbits indices, FUND. MATH. 135 (1990), no. 3, 147--173
13.
12.
Cosine representations of Bochner type, REND. CIRC. MAT. PALERMO (2) 39 (1990), no. 3, 486--492 (1991)
10.
Unbounded subnormal operators and their models, BULL. IRANIAN MATH. SOC. 17 (1990), no. 1, 67--79
9.
On separately algebraic sets, SAITAMA MATH. J. 8 (1990), 47--50
8.
Osgood-Hartogs-theorems of mixed type, MATH. ANN. 288 (1990), no. 1, 75--88
6.
Intersections of analytic sets with linear subspaces, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 17 (1990), no. 2, 227--271
5.
Transversely affine foliations compared with affine manifolds, QUART. J. MATH. OXFORD SER. (2) 41 (1990), no. 163, 369--384
4.
3.
Robert Wolak, L.A.Cordero
Examples of foliations with foliated geometric structures, PACIFIC J. MATH. 142 (1990), no. 2, 265--276